# SDR MWEA020210

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 995792713
- Condition: Damaged
- Location: Station 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CABIN FLOOR PANEL B-5 TO FACILITATE OTHER MAINTENANCE.  --  FORWARD END OF PANEL IS DAMAGED.  FABRICATED NEW SKIN AND REINSTALLED CABIN FLOOR PANEL.
